# SDR QXEA2010061600350

- Difficulty date: June 12, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 21,561 hours, 22,251 cycles
- Engine: Pwc PW150A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 111
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOD - THERE IS POSSIBLE CHAFE ON FWD FACE OF LOWER FWD PRESSURE BULKHEAD AT STA X-111.00.  BLENDED AREA OF CHAFE AND FOUND IT TO BE WITHIN LIMITS IAW SRM 53-10-19 WITH .010" OF MATERIAL REMOVED.  HFEC IAW -8400 NDTM PART 6, 51-00-01 AT BLEND.  NO CRACKS NOTED.  ALODINED, PRIMED AND PAINTED, REMOVED TOOLS AND UNWANTED MATERIAL IAW SRM 53-10-19.
